Space craft photographed floating in low earth orbit

Open Access research: Conquering challenges in, and from, space...

Strathclyde researchers are highly active in the areas of space systems, astronautics, space science, and space mechatronics. Researchers from Physics within the Centre for Space Science and Applications, the Aerospace Centre of Excellence in MAE, the Space Mechatronic Systems Technology (SMeSTech) Laboratory within DMEM, and researchers in EEE, all explore the engineering and scientific challenges within space, with topics such as spaceflight mechanics, robotics for in-orbit satellite services and refuelling, and satellite-based ocean colour remote sensing, among many others.

Explore some of this space-related Open Access research.

Or explore all Open Access research content...

Browse by Journal or other publication

Group by: Publication Date | Item type | No Grouping
Jump to: 2013 | 2012 | 2009 | 2006 | 2005 | 2004
Number of items: 6.

2013

Noble, Adam and Burton, David and Gratus, Jonathan and Jaroszynski, Dino (2013) A kinetic model of radiating electrons. Journal of Mathematical Physics, 54 (4). 043101. ISSN 0022-2488

2012

Vakhnenko, V.O. and Parkes, E.J. (2012) Special singularity function for continuous part of the spectral data in the associated eigenvalue problem for nonlinear equations. Journal of Mathematical Physics, 53 (6). ISSN 0022-2488

2009

Hayashi, Masahito and Markham, Damian and Murao, Mio and Owari, Masaki and Virmani, Shashank (2009) The geometric measure of entanglement for a symmetric pure state with non-negative amplitudes. Journal of Mathematical Physics, 50 (12). 122104. ISSN 0022-2488

2006

Langer, M. and Tretter, Christiane (2006) Variational principles for eigenvalues of the Klein-Gordon equation. Journal of Mathematical Physics, 47 (10). 103506. ISSN 0022-2488

2005

Méolens, J. Gilbert and Dadzie, S. Kokou (2005) Scattering kernel for polyatomic molecules. Journal of Mathematical Physics, 46 (6). 062101. ISSN 0022-2488

2004

Dadzie, S. Kokou and Méolens, J. Gilbert (2004) Anisotropic scattering kernel : generalized and modified Maxwell boundary conditions. Journal of Mathematical Physics, 45 (5). pp. 1804-1819. ISSN 0022-2488

This list was generated on Thu Jan 20 20:34:54 2022 GMT.